# SDR CA960417507

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Aux.Power Unit
- Condition: Leaking Oil
- Location: Air Dist
- Stage of operation: UK
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN)STRONG OIL SMELL IN CABIN WHEN APU USED. MAINTENANCE FOUND APU LEAKING OIL. APU CHANGED.
